# SDR SWAA2024020838212

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB REMOVABLE L/E 341B RIB #4 IS CRACKED<[01] REMOVED RIB #4 AND INSTALLED NEW R/H HORIZONTAL STAB REMOVABLE L/E 341B RIB #4 IAW SRM 51-40-02-0G-0 AND DWG. 186A1001.;[02] VERIFIED CORRECTION ACTION 1 AND MEASUREMENT TABLE
